# SDR ICRR202310180003

- Difficulty date: October 18, 2023
- Submitted: October 18, 2023
- Operation: General aviation
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Pin
- Part number: 4114T06P03
- Part serial: IHI119H7
- Condition: Cracked
- Location: Fan Blade Retain
- Stage of operation: UK
- How discovered: D
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A CRACK INDICATION WAS DISCOVERED DURING FPI PENETRANT INSPECTION SPM 70-32-02.
